# SDR HALA20240729035

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 28,866 hours, 44,231 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK (ATB) IN CLIMB BETWEEN 10,000 + 11,000 THERE WERE TWO (2) SEPARATE POWER INTERRUPTIONS, EACH LASTING 2-3 SECONDS, RESULTING IN MOMENTARILY LOSS OF ALL DU'S + VHFS. PERFORMED BITE OF EPCU PER AMM 24-21-02. NO FAULTS. RESET VIA 1+2. PERFORMED VIA 1+2 RTS PER AMM 31-43-00. NO FAULTS. PERFORMED BITE OF VHF 1,2,3. NO FAULTS. INTERMITTENT FAULT. OK FOR SVC. VHF BITE PER AFIM 23-12 TASK 801.
